Running?

0
0

Hi forum. I have recently started up back at the gym. Its been one week now since i started back. I have to get fit again as i have been off due to injury. But every time i run on the treadmill i get pains in my hips. Should i start taking glucosamine tablets to help oil my joints so to speak? or will it go away in time?

  • You must to post comments
0
0

I don’t know, either. If you have the right problem, the stuff is a wonder drug. Otherwise, I believe it to be harmless, unless money is an issue.

In the case of someone who is just out of condition, I doubt it would help at all. I also don’t think it would be helpful in recovering from injury. If you do try it, you will need to take it for six or eight weeks before it takes effect – if it does.

  • You must to post comments
0
0

Many of us have suffered the same sort of pains (hips, and knees) after a recent return to exercise. I stopped using glucosamine and chondroitin because for me they didn’t do anything to help me except causing my wallet to have weight loss.

Frankly, I found that just keeping at doing regular exercise and doing yoga stretches far more useful in the long run. Dance and tai-chi helped, too.

  • You must to post comments
0
0

There is no need to get panic, it hapens every time when ever you overcomes from any kind of insury. Thre is no need to take any kind of supplements.

  • You must to post comments
0
0

Many people have run as an exercise for decades with little in the way of health or other skeletal problems. Also, FYI, many primates run a lot of the time…some also swing through trees..but I digress

Mankind probably wasn’t ideally designed to run repeated ultra-marathons and marathons. I would give you that point. Eventually that sort of running can cause health issues..mainly in some joint breakdowns. However, running reasonable distances can be and IS very successful without causing undue stress and disability. Your way out of your depth here.

  • You must to post comments
0
0

Don’t be panic and do regular exercise and consult with your doctor to take some kind of quality medications which will help you to get rid of this problem

  • You must to post comments
Showing 5 results
Your Answer
Post as a guest by filling out the fields below or if you already have an account.
Name*
E-mail*
Website